# SDR DALA2022070604710

- Difficulty date: July 1, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 5,575 hours, 697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 CEILING EMER LIGHT RH SEAT 45 INOP. CORRECTIVE ACTION: CHECKED LIGHT ASSY AND FOUND CONNECTOR LOOSE. INSTALLED AND TESTED CONNECTOR. (9279220)
